# SDR FDEA201311072712

- Difficulty date: November 7, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 45,851 hours, 19,649 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 274647A
- Part serial: 00964
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATTEMPTED TO RAISE GEAR AFTER TAKEOFF.  GEAR FAILED TO RETRACT.  RECEIVED A GEAR DISAGREE CAUTION EICAS AND GEAR  DOORS WARNING EICAS.  DOOR LIGHTS ON GEAR INDICATION PANEL ILLUMINATED.  GEAR HANDLE LOWER  AND REGAINED THREE GREEN ON AND DOORS LIGHT OUT.  REMOVED & REPLACED NOSE GEAR ACTUATOR IAW MM 32-34-03-4.  LEAK CHECK PERFORMED & FOUND SATISFACTORY,  PERFORMED SEVERAL NOSE GEAR DOOR OPENING & CLOSING IN ORDER TO BLEED HYDRAULIC. NOW, FWD NOSE GEAR DOORS ARE FULLY OPENING.  NOSE GEAR RETRACTION/EXTENSION COMPLIED WITH IAW MM 32-34-00-5.   ALL TESTS PASSED.
